Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Analysis and construction of optimal multivariate biorthogonal wavelets with compact support
Autore:
Han, B;
Indirizzi:
Princeton Univ, Dept Math, Program Appl & Computat Math, Princeton, NJ 08544 USA Princeton Univ Princeton NJ USA 08544 putat Math, Princeton, NJ 08544 USA
Titolo Testata:
SIAM JOURNAL ON MATHEMATICAL ANALYSIS
fascicolo: 2, volume: 31, anno: 2000,
pagine: 274 - 304
SICI:
0036-1410(20000126)31:2<274:AACOOM>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Soggetto:
INTERPOLATORY SUBDIVISION SCHEMES; REFINEMENT EQUATIONS; BASES; EXISTENCE;
Keywords:
biorthogonal wavelets; orthogonal wavelets; interpolatory subdivision schemes; fundamental functions; sum rules; L-p smoothness; critical exponent; algorithm;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
44
Recensione:
Indirizzi per estratti:
Indirizzo: Han, B Princeton Univ, Dept Math, Program Appl & Computat Math, Princeton,NJ 08544 USA Princeton Univ Princeton NJ USA 08544 ath, Princeton, NJ 08544 USA
Citazione:
B. Han, "Analysis and construction of optimal multivariate biorthogonal wavelets with compact support", SIAM J MATH, 31(2), 2000, pp. 274-304

Abstract

In applications, it is well known that high smoothness, small support, andhigh vanishing moments are the three most important properties of a biorthogonal wavelet. In this paper, we shall investigate the mutual relations among these three properties. A characterization of L-p (1 less than or equalto p less than or equal to infinity) smoothness of multivariate refinable functions is presented. It is well known that there is a close relation between a fundamental refinable function and a biorthogonal wavelet. We shall demonstrate that any fundamental refinable function, whose mask is supported on [1 - 2r; 2r - 1](s) for some positive integer r and satisfies the sum rules of optimal order 2r, has L-p smoothness not exceeding that of the univariate fundamental refinable function with the mask b(r). Here the sequence b(r) on Z is the unique univariate interpolatory refinement mask which issupported on [1 - 2r; 2r - 1] and satisfies the sum rules of order 2r. Based on a similar idea, we shall prove that any orthogonal scaling function, whose mask is supported on [0, 2r - 1](s) for some positive integer r and satisfies the sum rules of optimal order r, has L-p smoothness not exceedingthat of the univariate Daubechies orthogonal scaling function whose mask is supported on [0; 2r 1]. We also demonstrate that a similar result holds true for biorthogonal wavelets. Examples are provided to illustrate the general theory. Finally, a general CBC (cosets by cosets) algorithm is presented to construct all the dual refinement masks of any given interpolatory refinement mask with the dual masks satisfying arbitrary order of sum rules. Thus, for any scaling function which is fundamental, this algorithm can be employed to generate a dual scaling function with arbitrary approximation order. This CBC algorithm can be easily implemented. As a particular application of the general CBC algorithm, a TCBC (triangle cosets by cosets) algorithm is proposed. For any positive integer k and any interpolatory refinement mask a such that a is symmetric about all the coordinate axes, such a TCBC algorithm provides us with a dual mask of a such that the dual mask satisfies the sum rules of order 2k and is also symmetric about all the coordinate axes. As an application of this TCBC algorithm, a family of optimal bivariate biorthogonal wavelets is presented with the scaling function being a spline function.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/03/20 alle ore 09:15:45